N. Sukumar's Publications

Sorted by DateClassified by Publication TypeClassified by Research Category

Convergence analysis of a locally accelerated preconditioned steepest descent method for Hermitian-definite generalized eigenvalue problems

Y. Cai, Z. Bai, J. E. Pask, and N. Sukumar. Convergence analysis of a locally accelerated preconditioned steepest descent method for Hermitian-definite generalized eigenvalue problems. Journal of Computational Mathematics, 36(5):739–760, 2018.

Download

[PDF] 

Abstract

(unavailable)

BibTeX

@article{Cai:2018:CAL,
   author = "Y. Cai and Z. Bai and J. E. Pask and N. Sukumar",
   title  = "Convergence analysis of a locally accelerated preconditioned steepest
             descent method for {Hermitian-definite} generalized eigenvalue 
             problems",
   journal = {Journal of Computational Mathematics},
   year   = 2018,
   volume = 36,
   number = 5,
   pages  = {739--760},
   bib2html_dl_pdf = "http://dilbert.engr.ucdavis.edu/~suku/quantum/papers/caibaipasksuku17.pdf",
   bib2html_pubtype = {Journal},
   bib2html_rescat =  {Quantum Mechanics}
}

Generated by bib2html.pl (written by Patrick Riley ) on Sat Jul 20, 2019 23:36:20